# SDR DHL2001803547

- Difficulty date: June 26, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660T
- Part serial: NSN
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT - LUGS WORN ON CENTRAL TRACK AT STA 163.00 TO STA 62.000.REMOVED DAMAGED CTR TRACK (STA 62-163)PER SRM 51-3-0 PG 1.CLEANED TREATED AND PRIMED AREA PER SRM 51-1-8B.INSTALLED NEW TRACK PER SRM 57-3-0 PG 1 AND 51-3-1 PG 1
